# SDR 2005UALA00597

- Difficulty date: June 22, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 34,304 hours, 3,362 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772213
- Part serial: 0238
- Condition: Leaking
- Location: 2l Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HOLE FOUND ON LOWER SIDE OF UPPER TUBE.  SLIDE WOULD NOT HOLD PRESSURE.  SLIDE WAS REMOVED FROM AIRCRAFT AT NORMAL MAINTENANCE INTERVAL.  SLIDE FAILED AIR RETENTION TEST DUE TO WEAR DAMAGE ON INFLATABLE LOWER TUBE.  IT WAS OBSERVED THAT THE SLIDE HAD BEEN PACKED CORRECTLY.  THE EXACT CAUSE OF THE WEAR DAMAGE COULD NOT BE DETERMINED.  DAMAGE WAS REPAIRED BY PATCHING PER AIR CRUISERS CMM 25-61-32.
